# SDR R3WA  2104

- Difficulty date: October 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N603TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 13,446 hours, 10,858 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Wire
- Condition: Chafed
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS RETURNING HOME AFTER EXTERIOR PAINT AND INTERIOR REFURBISHMENT IN GGG. CLIMBING OUT OF GGG CREW NOTED SLOW CABIN PRESSURE DIFFERENTIAL. CLIMBING THROUGH 13,700 FT. CREW RECEIVED MASTER CAUTION FOR "CABIN ALT". CREW CONSULTED EMERGENCY CHECKLIST, DECLARED AN EMERGENCY AND RECEIVED VECTORS RETURNING TO GGG. POST FLIGHT INSPECTION BY MAINTENANCE REVEAL DAMAGED WIRING TO CABIN DOOR VENT PROXIMITY SWITCH. WIRES WERE REPAIRED. NO FURTHER ISSUES.
